Archive for Mathematical Logic 47 (3):263-276 (2008)

Mundici has recently established a characterization of free finitely generated MV-algebras similar in spirit to the representation of the free Boolean algebra with a countably infinite set of free generators as any Boolean algebra that is countable and atomless. No reference to universal properties is made in either theorem. Our main result is an extension of Mundici’s theorem to the whole class of MV-algebras that are free over some finite distributive lattice
Keywords MV-algebras  Łukasiewicz logic  Lattice-ordered Abelian groups with a strong order unit  Distributive lattices  Free objects  Order complexes  Schauder bases
Categories (categorize this paper)
DOI 10.1007/s00153-008-0084-4
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,231
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Metamathematics of Fuzzy Logic.Petr Hájek - 1998 - Dordrecht, Boston and London: Kluwer Academic Publishers.
Metamathematics of Fuzzy Logic.P. Hájek - 2002 - Studia Logica 72 (3):433-437.
A Characterization of the Free N-Generated MV-Algebra.Daniele Mundici - 2006 - Archive for Mathematical Logic 45 (2):239-247.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Free Łukasiewicz Implication Algebras.José Patricio Díaz Varela - 2008 - Archive for Mathematical Logic 47 (1):25-33.
Infinite Substructure Lattices of Models of Peano Arithmetic.James H. Schmerl - 2010 - Journal of Symbolic Logic 75 (4):1366-1382.
Free Q-Distributive Lattices.Roberto Cignoli - 1996 - Studia Logica 56 (1-2):23 - 29.
Free Modal Lattices Via Priestley Duality.Claudia B. Wegener - 2002 - Studia Logica 70 (3):339 - 352.
On Varieties of Biresiduation Algebras.C. J. van Alten - 2006 - Studia Logica 83 (1-3):425-445.


Added to PP index

Total views
12 ( #812,544 of 2,518,450 )

Recent downloads (6 months)
1 ( #408,186 of 2,518,450 )

How can I increase my downloads?


My notes